# SDR ABXA040277

- Difficulty date: July 22, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 62,988 hours, 66,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELGAE SKIN AT STA 180, LONGERON 30 CORRODED.  REPAIRED FUSELAGE SKIN AT STA 180, LONGERON 30.
